# SDR DALA2019011800411

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 76,243 hours, 34,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LP# 5225164) FALSE AFT LAVATORY FIRE WARNING. NOBODY IN LAVATORY. NO FAULTS NOTED. OK FOR SERVICE.
